# SDR DALA1141019019

- Difficulty date: June 14, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 46,494 hours, 33,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 59144191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP A 2.5 INCH LONG CRACK COMMON TO THE CANTED PRESSURE PANEL JAMB PAN LOCATED AT STA 69.  THE CRACK IS LOCATED IN THE LOWER RADIUS OF THE VERTICAL LEG OF THE PAN.  REPAIRED PER ER/A 493840-14 REV 1.
